# SDR DXTA2021071545260

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N433QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500515
- Aircraft time: 1,781 hours, 1,361 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: ENROUTE AT 37000FT:   FLAPS FAIL AMBER, SWPS FAIL AMBER, BACKUP PITCH TRIM FAIL AMBER, SPOILER FAULT WHITE MESSAGES ILLUMINATED.   REFER TO AOB 20-05 FOR MORE INFO ON FCE 1 FAIL.    RAN APPROPRIATE QRC AND QRH CHECKLISTS, LANDED AS SOON AS POSSIBLE AT AN APPROPRIATE AIRPORT.  ARRIVED  AND APPLIED POWER. ON POWER UP NONE OF THE CAS MESSAGES STATED IN THE DISCREPANCY WERE PRESENT PERFORMED THE FCE CIRCUIT BREAKER RESET ADVISED BY CONTACT CENTER AND WITH THE CIRCUIT BREAKER PULLED AND RESET THE FLAP FALL CAS WAS NOT PRESENT. MOVED TO CONTACT CENTERS SECOND RECORNNENDATION OF INSPECTION OF THE FCE WIRING HARNESS. V1SUAL INSPECTION OF THE HARNESS WAS PERFORMED WITH NO DEFECTS NOTED. PER CONTACT CENTER THE AIRCRAFT CAN NOW BE RETURNED TO SERVICE AS THIS IS A TRANSITORY CONDITION. MOC AGREES WITH CONTACT CENTER TO RETURN TO SERVICE. WORK COMPLETED IN REFERENCE WITH AM TASK FCS FCE1(2) - GIA1(2) ARINC BUS FAIL 27-03-00-810-812-A.
